Aa
A
A
Close
Avatar universal
lower abdominal pain, bloating
I have been experiencing for the past few days, lower abdominal pain(mostly on the right hand side) accompanied by bloating and an increase in water clear vaginal discharge. Before this I experienced 2-3 days of nausea in the morning and diarrhea in the evening. Now I am unable to have a bowel movement.  Does anyone  have an idea what the problem is?
Cancel
1 Answers
Page 1 of 1
Avatar universal
could be a cyst.  you may want to call  your gyn. and get it checked out

hope that helps

lisa
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Herbs and Spices Lower Triglycerid...
7 hrs ago by gymdandee
2020005 tn?1464196836
Blank
KTowne So I guess we will not be g... Comment
14 hrs ago
134578 tn?1463413330
Blank
AnnieBrooke busy, busy, busy Comment
22 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources